RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 1, Pages 158–181 (Mi izv1795)  

This article is cited in 1 scientific paper (total in 1 paper)

An invariant of monotone equivalence determining the quotients of automorphisms monotonely equivalent to a Bernoulli shift

E. A. Sataev


Abstract: Two ergodic automorphisms of a Lebesgue space are called monotonely equivalent if they have metrically isomorphic induced automorphisms. We formulate properties of an automorphism of a Lebesgue space, similar to very weak Bernoulli and finitely determined. The difference is that instead of the Hamming metric on the space of words, we use a weaker metric $\rho^M$. These properties describe the class of quotient automorphisms of automorphisms monotonely equivalent to Bernoulli shifts.
Bibliography: 12 titles.

Full text: PDF file (2024 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:1, 147–169

Bibliographic databases:

UDC: 517.9+513.88
MSC: 28A65
Received: 01.03.1976

Citation: E. A. Sataev, “An invariant of monotone equivalence determining the quotients of automorphisms monotonely equivalent to a Bernoulli shift”, Izv. Akad. Nauk SSSR Ser. Mat., 41:1 (1977), 158–181; Math. USSR-Izv., 11:1 (1977), 147–169

Citation in format AMSBIB
\Bibitem{Sat77}
\by E.~A.~Sataev
\paper An invariant of monotone equivalence determining the quotients of automorphisms monotonely equivalent to a~Bernoulli shift
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 1
\pages 158--181
\mathnet{http://mi.mathnet.ru/izv1795}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442196}
\zmath{https://zbmath.org/?q=an:0376.28014|0389.28008}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 1
\pages 147--169
\crossref{https://doi.org/10.1070/IM1977v011n01ABEH001697}


Linking options:
  • http://mi.mathnet.ru/eng/izv1795
  • http://mi.mathnet.ru/eng/izv/v41/i1/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marlies Gerber, “A zero-entropy mixing transformation whose product with itself is loosely Bernoulli”, Isr J Math, 38:1-2 (1981), 1  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:182
    Full text:52
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019